# SDR FDEA202203140499

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - FLOOR PANEL #241GF FOUND DELAMINATED AT STA STATION 795 TO   STATION 899.  FORWARD CABIN FLOOR PANEL #241GF AT STATION 795 TO STATION 899 REMOVED AND   REPLACED AS PER AMM 53-21-04. FLOOR PANEL FABRICATED AS PER FEDEX DRAWING SRZ-25-  005 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
